# SDR DALA2021052102829

- Difficulty date: May 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 67,729 hours, 28,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 345 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690: DURING INITIAL INSPECTION FOUND CRACK STRAP ON FLOOR BEAM STA.345 AND BL.0 THROUGH ACCESS PANEL NBR.117BL ABOVE NOSE WHEEL WELL AND REPAIRED PER SRM. (LP 1814735)
